# SDR DATA200700002

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N140PA
- Make and model: Beech 65-A90
- Aircraft serial: LJ297
- Aircraft time: 11,771 hours, 9,612 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5043001811
- Condition: Dislodged
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT, AROUND 17000 FEET, LOUD BANG AND RAPID DECOMPRESSION. MAIN CABIN DOOR BLEW OPEN BUT STAYED ATTACHED TO THE AIRCRAFT. DECLARED EMERGENCY LANDING.  REPLACED MAIN DOOR ASSEMBLY. FURTHER STRUCTURAL INSPECTIONS TO BE ACCOMPLISHED AT MAJOR MAINTENANCE BASE.
